# SDR AWXA200600262

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583312
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED SHEAR WEB CRACKED FROM BS 188 TO BS 196.5, WL 207 AND BL 17.5R.  MAINTENANCE REMOVED CRACKED SHEAR WEB AT BS 188 AND FABRICATED REPAIR SHEAR WEB IAW BOEING 737-300 SRM 53-10-51-2R8.  INSTALLED FABRICATED REPAIR PARTS FROM BS 188 TO BS 196.5, WL 207 AND BL 17.5R IAW BOEING 737-300 SRM 53-10-51-2R8.
